# SDR SIMA201113608

- Difficulty date: May 14, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 27,351 hours, 25,766 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sleeve
- Part number: LA8151138
- Condition: Defective
- Location: Heat Exchanger
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 2765 THE CREW REPORTED, RECEIVED A PACK 1 OVERLOAD CAUTION MESSAGE.  THE CAPTAIN ELECTED TO DIVERT TO SGF.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE SLEEVE AND CLAMP ON THE DUAL HEAT EXCHANGER TUBE IAW EMB 145 AMM 21-51-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
